MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 50 NO-HOLE; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 50 NO-HOLE; ACETABULAR CUP
Model Number 01.32.150SH
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19.Feb.2021: lot 165747: (b)(4) items manufactured and released on 21-dec-2016.Expiration date: 2021-12-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2017.
 
Event or Problem Description
The patient came in 9 months after the primary surgery reporting pain due to cup impingement with the soft tissue.The cup was in a suboptimal position since the primary surgery.The surgeon revised the cup, head and liner and added a sleeve.The surgery was completed successfully.The only reason the head was revised is because it needed to be downsized to fit dual mobility.

Brand Name
CUP: MPACT ACETABULAR SHELL 50 NO-HOLE
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11411809
Report Number3005180920-2021-00177
Device Sequence Number4461468
Product Code LPH
UDI-Device Identifier07630030810787
UDI-Public07630030810787
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2021
Device Model Number01.32.150SH
Device Catalogue Number01.32.150SH
Device Lot Number165747
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2021
Initial Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;